# SDR 2010FA0000195

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: General aviation
- Aircraft: N8598Y
- Make and model: Piper PA-30
- Aircraft serial: 301607
- Engine: Lyc IO320*
- System (JASC): 3400 · Navigation System
- Part: Capacitor
- Part number: 097001040036
- Condition: Leaking
- Location: Nav/Com
- Component: Nav/Com, Honeywell, KX155
- Component part number: 069102442
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAVIGATION RECEIVER BECAME INOPERATIVE AFTER THE BELOW LISTED COMPONENT LEAKED ELECTROLYTE ON TO THE PRINTED CIRCUIT BOARD.
